Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 1, Pages 9–12 (Mi dan36382)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem

V. I. Arkin, V. L. Levin

Central Economics and Mathematics Institute, USSR Academy of Sciences

Full text: PDF file (514 kB)

Bibliographic databases:
UDC: 519.33+519.272
Presented: . . 
Received: 02.03.1971

Citation: V. I. Arkin, V. L. Levin, “A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem”, Dokl. Akad. Nauk SSSR, 200:1 (1971), 9–12

Citation in format AMSBIB
\Bibitem{ArkLev71}
\by V.~I.~Arkin, V.~L.~Levin
\paper A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 1
\pages 9--12
\mathnet{http://mi.mathnet.ru/dan36382}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291929}
\zmath{https://zbmath.org/?q=an:0245.49003}


Linking options:
  • http://mi.mathnet.ru/eng/dan36382
  • http://mi.mathnet.ru/eng/dan/v200/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arkin, V. L. Levin, “Convexity of values of vector integrals, theorems on measurable choice and variational problems”, Russian Math. Surveys, 27:3 (1972), 21–85  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022